Spectral properties of Schrödinger operators and scattering theory
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 2 (1975) no. 2, p. 151-218
@article{ASNSP_1975_4_2_2_151_0,
     author = {Agmon, Shmuel},
     title = {Spectral properties of Schr\"odinger operators and scattering theory},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {2},
     year = {1975},
     pages = {151-218},
     zbl = {0315.47007},
     mrnumber = {397194},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_2_151_0}
}
Agmon, Shmuel. Spectral properties of Schrödinger operators and scattering theory. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 2 (1975) no. 2, pp. 151-218. http://www.numdam.org/item/ASNSP_1975_4_2_2_151_0/

[1] S. Agmon, Lectures on elliptic boundary value problems, Van Nostrand, Math. Studies, 2 (1965). | MR 178246 | Zbl 0142.37401

[2] P. Alsholm - G. Schmidt, Spectral and scattering theory for Schrödinger operators, Arch. Rational Mech. Anal., 40 (1971), pp. 281-311. | MR 279631 | Zbl 0226.35076

[3] N. Dunford - J.T. Schwartz, Linear operators, Part II, Interscience, New York - London, 1963. | MR 188745 | Zbl 0128.34803

[4] U. Greifenegger - K. Jörgens - J. Weidmann - M. Winkler, Streutheorie für Schrödinger-Operatoren, to appear.

[5] T. Ikebe, Eigenfunction expansions associated with the Schrödinger operators and their applications to scattering theory, Arch. Rational Mech. Anal., 5 (1960), pp. 1-34. | MR 128355 | Zbl 0145.36902

[6] T. Kato, Growth properties of solutions of the reduced wave equation with a variable coefficient, Comm. Pure Appl. Math., 12 (1959), pp. 403-425. | MR 108633 | Zbl 0091.09502

[7] T. Kato, Perturbation theory for linear operators, Springer, 1966. | Zbl 0148.12601

[8] T. Kato, Some results on potential scattering, Proc. International Conf. Functional Analysis and Related Topics, Tokyo, 1969, Tokyo University Press, 1970, pp. 206-215. | MR 268713 | Zbl 0207.45303

[9] T. Kato, Scattering theory and perturbation of continuous spectra, Proc. International Congress Math., Nice, 1970, Gauthier-Villars, vol. 1 (1971), pp. 135-140. | MR 473876 | Zbl 0244.47003

[10] T. Kato, S.T. Kuroda - Theory of simple scattering and eigenfunction expansions, Functional Analysis and Related Fields, edited by F. E. Browder, Springer, 1970, pp. 99-131. | MR 385603 | Zbl 0224.47004

[11] S.T. Kuroda, On the existence and the unitary property of the scattering operator, Nuovo Cimento, 12 (1959), pp. 431-454. | Zbl 0084.44801

[12] S.T. Kuroda, Spectral representations and the scattering theory for Schrödinger operators, Proc. International Congress Math., Nice, 1970, Gauthier-Villars, vol. 2 (1971), pp. 441-445. | MR 425384 | Zbl 0241.47006

[13] S.T. Kuroda, Scattering theory for differential operators - I: Operator theory, J. Math. Soc. Japan, 25 (1973), pp. 75-104. | MR 326435 | Zbl 0245.47006

[14] S.T. Kuroda, Scattering theory for differential operators - II : Self-adjoint elliptic operators, J. Math. Soc. Japan, 25 (1973), pp. 222-234. | MR 326436 | Zbl 0252.47007

[15] J.L. Lions - E. Magenes, Problèmes aux limites non homogènes et applications, vol. 1, Ed. Dunod, Paris, 1968. | MR 247243 | Zbl 0165.10801

[16] J. Milnor, Singular points of complex hypersurfaces, Ann. Math. Studies, vol. 61, Princeton University Press and the University of Tokyo Press, Princeton, 1968. | MR 239612 | Zbl 0184.48405

[17] A. Ja. Povzner, The expansion of arbitrary functions in terms of eigenfunctions of the operator -Δu + cu, Math. Sbornik, 32 (1953), pp. 109-156; A.M.S. Translations, Series 2, 60 (1967), pp. 1-49. | Zbl 0179.14504

[18] P.A. Rejto, Some potential perturbations of the Laplacian, Helvetica Physica. Acta, 44 (1971), pp. 708-736. | MR 359589

[19] M. Schechter, Spectra of partial differential operators, North Holland, 1971. | MR 447834 | Zbl 0225.35001

[20] M. Schechter, Scattering theory for elliptic operators of arbitrary order, Comm. Mat. Helvetici, 49 (1974), pp. 84-113. | MR 367484 | Zbl 0288.47012

[21] J.R. Schulenberger - C.H. Wilcox, Eigenfunction expansions and scattering theory for wave propagation problems of classical physics, Arch. Rational Mech. Anal., 46 (1972), pp. 280-320. | MR 369948 | Zbl 0252.47047

[22] N. Shenk - D. Thoe, Eigenfunction expansions and scattering theory for perturbations of - Δ, The Rocky Mountain J. of Math., 1 (1971), pp. 89-125. | Zbl 0254.47017

[23] D. Thoe, Eigenfunction expansions associated with Schrödinger operators in Rn, n ≽ 4, Arch. Rational Mech. Anal., 26 (1967), pp. 335-356. | Zbl 0168.12501